MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM

WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM
Catalog Number 826-213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: humerus fracture it was reported that intra-op, instrument was broken.Product came in contact with the patient.No fragment remained in the patient body.No patient symptoms or complication were reported during the event.
 
Additional Manufacturer Narrative
Product analysis: visual and optical inspection confirmed the integral crimp assembly cap of the cable has been separated.It appears the wire was overloaded through the tightening mechanism causing the cap to come off.Optical inspection also revealed multiple bends in the cable with strand damage.These observations are consistent with an overload from tension.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATLAS CABLE SYSTEM
Common Device Name
CABLE
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7975978
Report Number1030489-2018-01363
Device Sequence Number1487838
Product Code ISN
UDI-Device Identifier00673978047980
UDI-Public00673978047980
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K892651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Catalogue Number826-213
Device Lot Number0640587W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2019
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR